کد مقاله کد نشریه سال انتشار مقاله انگلیسی ترجمه فارسی نسخه تمام متن
4646573 1413648 2017 8 صفحه PDF سفارش دهید دانلود کنید
عنوان انگلیسی مقاله ISI
Invertible binary matrices with maximum number of 22-by-22 invertible submatrices
ترجمه فارسی عنوان
ماتریس های باینری معکوس با حداکثر اعداد خرده ماتریس های وارون 22 به 22
کلمات کلیدی
دگرگونی همه یا هیچ ؛ ماتریس های وارون
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات ریاضیات گسسته و ترکیبات
چکیده انگلیسی

For given positive integers t≤st≤s, what is the maximum number of tt-by-tt invertible submatrices in an invertible binary matrix of order ss? This purely combinatorial problem is posedrecently by D’Arco, Esfahani and Stinson. The motivation is related to all-or-nothing transforms (AONTs) suggested by Rivest as a preprocessing for encrypting data with a block cipher, which has been widely applied in cryptography and security. For the case t=2t=2, let R2(s)R2(s) denote the maximal proportion of 2-by-2 invertible submatrices of ss-by-ss invertible matrices. D’Arco, Esfahani and Stinson ask whether lims→∞R2(s)lims→∞R2(s) exists or not. If it does exist, then their results indicate that the limit is between 0.494 and 0.625. In this paper we completely solve the problem by showing that lims→∞R2(s)=0.5lims→∞R2(s)=0.5.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Discrete Mathematics - Volume 340, Issue 2, 6 February 2017, Pages 201–208
نویسندگان
, , , ,